Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Benoit Charbonneau    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Benoit Charbonneau and Jacques Hurtubise, The Nahm transform for calorons, in The many facets of geometry: a tribute to Nigel Hitchin, edited by Jean-Pierre Bourguignon, Oscar Garcia-Prada and Simon Salamon (July, 2010), Oxford University Press, ISBN 978-0-19-953492-0 [2412]  [abs]
  2. Benoit Charbonneau and Jacques Hurtubise, Singular Hermitian-Einstein monopoles on the product of a circle and a Riemann surface, International Mathematics Research Notices (April, 2010) [doi]
  3. Benoit Charbonneau, Yuriy Svyrydov, and P.F. Tupper, Convergence in the Prokhorov Metric of Weak Methods for Stochastic Differential Equations, IMA Journal of Numerical Analysis, vol. 30 no. 2 (2010), pp. 579-594 [drn067], [doi]  [abs]
  4. J.A. van Meel, B. Charbonneau, A. Fortini, and P. Charbonneau, Hard-sphere crystallization gets rarer with increasing dimension, Phys. Rev. E, vol. 80 (2009), pp. 061110 [PhysRevE.80.061110]  [abs]
  5. Juli Atherton, Benoit Charbonneau, Xiaojie Zhou, David Wolfson, Lawrence Joseph and Alain C. Vandal, Bayesian optimal design for changepoint problems, Canadian Journal of Statistics, vol. 37 no. 4 (2009), pp. 495-513 [cjs.10037]  [abs]
  6. Benoit Charbonneau and Jacques Hurtubise, Calorons, Nahm's equations on S^1 and bundles over P^1xP^1, Communications in Mathematical Physics, vol. 280 no. 2 (2008), pp. 315--349, ISSN 0010-3616 [MR2395473], [s00220-008-0468-7]  [abs]
  7. Charbonneau, Benoit, From spatially periodic instantons to singular monopoles, Communications in Analysis and Geometry, vol. 14 no. 1 (2006), pp. 183--214, ISSN 1019-8385 [MR2230575 (2007c:53036)], [0410561]  [abs]

Papers Accepted

  1. Benoit Charbonneau, Patrick Charbonneau, Gilles Tarjus, Geometrical frustration and static correlations in a simple glass former, Phys. Rev. L (December, 2011) [1108.2492]  [abs]

Papers Submitted

  1. Benoit Charbonneau and Mark Stern, Asymptotic Hodge Theory of Vector Bundles (2011) [1111.0591]

Other

  1. Benoit Charbonneau, Various MathSciNet reviews (2007 - present) [publications.html]
  2. Benoit Charbonneau, Analytic aspects of periodic instantons (2004), Cambridge, MA, USA (MIT PhD thesis, supervised by Tomasz Mrowka.) [pdf]
  3. Benoit Charbonneau, Introduction au théorème de Riemann-Roch (1999) (UQAM MSc Thesis, supervised by Pierre Bouchard and François Lalonde.) [pdf]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320